# SDR UPS08553516

- Difficulty date: October 1, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR PANEL SUPPORT PLATE IS CORRODED AT BS 1020 LBL 50 WL 208.  FABRICATED NEW SUPPORT PLATE & INSTALLED.
